It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


for the past 2 months i been taking minocycline and tazorac, my skin was improving greatly.. then i had to stop taking minocycline about 2 weeks ago cause i couldnt take the nausea and vomitting anymore, and i couldnt eat for like 3-4 days. I was at the point where i didnt need minocycline.. so now 2 weeks later im noticing that im breaking out, im still using tazorac.. was just wondering if this was normal coming off Minocycline, its not a bad breakout just ina few areas, i also started taking EFAs not sure if thats causing it or me being off Minocycline.. i wanted to know should i just keep using my tazorac gel and hope the breakout will go away? or do i go back to the derm and get more antibiotics.. or if i should stop taking my EFAs cause im not sure whats causing it atm..





All times are GMT -7. The time now is 12:20 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!